Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Heavy bleeding for 1 month even after taking prenosolone

been having period for almost a month lots of blood clot and cramping sometimes 39 years old hi im 39 years old and for the first time i have irregular bleeding meaning long period of bleeding. I also have crampings. I m very stress cause of moving from one state to the other, and also i have taken prenosolone (steriod) for inflammation . what could it be?
Asked On : Thu, 13 Jan 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Welcome to healthcare magic.
prolonged and heavy bleeding in your case could be due to premenopausal symptoms or stress n medication related or due to uterine or ovarian disorder or infection.
Your problem needs a thorough check up and investigations like ultrasound and blood test for exact diagnosis.It s best you visit a gynaecologist for treatment because such bleeding can make you anemic due to blood loss.hope I could help.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor